im 34 years old I have never done drugs of any kind. in 2011 I was prescribed loratabs 10 after a car wreck. now im prescribed Roxicodone 20mg 5 times a day. I never took the full script, but it seems like this past September I have been taking full script plus some. I talked to my husband for the past week about I want to quit...I will be completely out of meds as of this Saturday so after my nephews birthday party i'm done. any suggestions are greatly appreciated to help me get thru. I have read a lot on here i'm going to store get Gatorade, Imodium, and otc sleep aids.....please respond with helpful hints to get me thru I know its going to be hard especially since I raise 5 children on a daily basis but I have to they have no one else they depend on me to be there for them so I gotta get better so I will be around for them to they'll can do it on their own.....thanks in advance for your help
Hey great job on getting off of these. I would try to step down the dose until then but it probably won't make alot of difference.There are many people here and they will help and support you through this.You can do this
Keep posting on this thread for support. :)
Welcome and congrats on your decision to get off the pills . . . best decision you will ever make! So you only have enough pills for 2 more days? I'm not sure about how strong the Roxicodone is (at the doses you are taking). Have you been tapering down at all? I did a cold turkey quit from a very high dose of Tramadol and I was fine, but I don't know much about your med. Do you have any other health complications like high BP or heart problems? Can you call your doctor to ask about some Clonidine - it's a BP med that helps a lot with opiate withdrawal (not just the blood pressure but I've read it helps lessen many other symptoms as well). A cold turkey quit can be really tough on your body & dangerous as well, if you have been taking large amounts.
It sounds like you have been reading and stocking up on the remedies that will help during detox - that is great. Hot soaking baths help TONS in the first few days, Vitamin Water "Revive" is great - lots of B vitamins and potassium, and definitely have the Immodium on hand. It is great that your husband knows - and he is supportive too, correct? You will need as much support as possible. Its a tough few days (probably about a week or so total physical discomfort, peaking around day 3), but you can do it . . .keep posting with your questions and progress.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.